Table of Contents
Journal of Operators
Volume 2014, Article ID 545346, 4 pages
http://dx.doi.org/10.1155/2014/545346
Research Article

On Vector-Valued Generalized Lorentz Difference Sequence Space

Department of Mathematics, Art and Science Faculty, Ondokuz Mayis University, Kurupelit Campus, 55139 Samsun, Turkey

Received 19 June 2014; Accepted 15 September 2014; Published 21 September 2014

Academic Editor: Lingju Kong

Copyright © 2014 Birsen Sağır and Oğuz Oğur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Kızmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Et and R. Çolak, “On some generalized difference sequence spaces,” Soochow Journal of Mathematics, vol. 21, no. 4, pp. 377–386, 1995. View at Google Scholar · View at MathSciNet
  3. Z. U. Ahmad and Mursaleen, “Köthe-toeplitz duals of some new sequence spaces and their matrix maps,” Publications de l'Institut Mathématique, vol. 42(56), pp. 57–61, 1987. View at Google Scholar · View at MathSciNet
  4. E. Malkowsky and S. D. Parashar, “Matrix transformations in spaces of bounded and convergent difference sequences of order m,” Analysis, vol. 17, no. 1, pp. 87–97, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Et and M. Basarir, “On some new generalized difference sequence spaces,” Periodica Mathematica Hungarica, vol. 35, no. 3, pp. 169–175, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. K. Miyazaki, “(p,q)-nuclear and (p,q)-integral operators,” Hiroshima Mathematical Journal, vol. 4, pp. 99–132, 1974. View at Google Scholar · View at MathSciNet
  7. M. Kato, “On Lorentz spaces lp,q{E},” Hiroshima Mathematical Journal, vol. 6, no. 1, pp. 73–93, 1976. View at Google Scholar · View at MathSciNet
  8. N. Popa, “Basic sequences and subspaces in Lorentz sequence spaces without local convexity,” Transactions of the American Mathematical Society, vol. 263, no. 2, pp. 431–456, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Nawrocki and A. Ortynski, “The Mackey topology and complemented subspaces of Lorentz sequence spaces d(w, p) for 0<p<1,” Transactions of the American Mathematical Society, vol. 287, no. 2, pp. 713–722, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 1967.